, Volume 141, Issue 1, pp 93-107
Date: 25 Dec 2008

Weil–Petersson volumes and cone surfaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The moduli spaces of hyperbolic surfaces of genus g with n geodesic boundary components are naturally symplectic manifolds. Mirzakhani proved that their volumes are polynomials in the lengths of the boundaries by computing the volumes recursively. In this paper, we give new recursion relations between the volume polynomials.